The Annals of Mathematical Statistics

Weak Convergence of Probability Measures on the Function Space $C\lbrack 0, \infty)$

Ward Whitt

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 41, Number 3 (1970), 939-944.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177696970

Digital Object Identifier
doi:10.1214/aoms/1177696970

Mathematical Reviews number (MathSciNet)
MR261646

Zentralblatt MATH identifier
0203.50501

JSTOR
links.jstor.org

Citation

Whitt, Ward. Weak Convergence of Probability Measures on the Function Space $C\lbrack 0, \infty)$. Ann. Math. Statist. 41 (1970), no. 3, 939--944. doi:10.1214/aoms/1177696970. https://projecteuclid.org/euclid.aoms/1177696970


Export citation